# SDR REXA200900124

- Difficulty date: November 26, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N8495B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7495
- Aircraft time: 20,199 hours, 17,380 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT V1 ON TAKEOFF ROLL FROM KMEM, THE "SMOKE TOILET" CAUTION MESSAGE ILLUMINATED ON THE ED1.  THE FLIGHT CREW PERFORMED THE QRH, DECLARED AN EMERGENCY AND REQUESTED TO RETURN TO KMEM.  THE FLIGHT CREW NOTIFIED THE FLIGHT ATTENDANT, WHO CONFIRMED THE PRESENCE OF VISIBLE SMOKE AND ODOR IN THE LAV AREA.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE AT KMEM.  CFR CONFIRMED THERE WAS NO FIRE OR DAMAGE TO THE EXTERIOR OF THE AIRCRAFT.  THE SMOKE AND ODOR HAD DISSIPATED SO THE AIRCRAFT WAS CLEARED TO THE GATE.  CFR ENTERED THE AIRCRAFT AFTER THE PASSENGERS WERE DEPLANED TO CONFIRM THERE WAS NO FIRE.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE SOCK FILTERS OF BOTH PACS WERE DIRTY.  THE FILTERS WERE REPLACED AND THE AIRCRAFT WAS RUN UP WITH NO RETURN OF SMOKE OR ODOR.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
